American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Robert M. Hardt. Singularities of harmonic maps. Bull. Amer. Math. Soc. 34 (1997) 15-34. MR 1397098.
Abstract, references, and article information
View Article: PDF

[2] Brian White. Nonunique tangent maps at isolated singularities of harmonic maps . Bull. Amer. Math. Soc. 26 (1992) 125-129. MR 1108901.
Abstract, references, and article information
View Article: PDF

[3] Frederick J. Almgren Jr and Elliott H. Lieb. Singularities of energy-minimizing maps from the ball to the sphere. Bull. Amer. Math. Soc. 17 (1987) 304-306. MR 903738.
Abstract, references, and article information
View Article: PDF

[4] F. Burstall, J. Rawnsley and S. Salamon. Stable harmonic 2-spheres in symmetric spaces. Bull. Amer. Math. Soc. 16 (1987) 274-278. MR 876963.
Abstract, references, and article information
View Article: PDF

[5] Brian White. Homotopy classes in Sobolev spaces and energy minimizing maps. Bull. Amer. Math. Soc. 13 (1985) 166-168. MR 799804.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1